# SDR IPXA201310210639

- Difficulty date: September 30, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, FUSELAGE FRAME DENTED IN FWD CARGO BAY BS 640, STR 23R.  FABRICATED AND INSTALLED FRAME REPAIR.
